# SDR ASAA0110027

- Difficulty date: January 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654656311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND SHEAR TIE AT BS 967, STRINGER 24L-26L, CORRODED.  REPAIRED PER SRM.  (M)
